# SDR CALA2013112193161

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 67,488 hours, 23,938 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part serial: M10831
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST 8FT OF EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED INVERTER M10831 IAW WDM 33-51-22.
